# SDR FDEA202204060883

- Difficulty date: April 6, 2022
- Submitted: August 6, 2022
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300*
- Aircraft serial: 748
- Aircraft time: 37,918 hours, 20,417 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: 70150970031M10
- Part serial: 3054
- Condition: Failed
- Location: N/A
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS  657     52-10  4758     06APR22  MEM  OPEN  U  R/H CREW ENTRY DOOR CYLINDER DAMPER FOUND TO BE  LEAKING......     R/I  16APR22 20:36   MEM                                                                 REASON CODE : PREMATURE REMOVAL/INSTALLATION                                      OFF                                                                               MPN: 701-50970031M10                     POS: RH                                  SRL: 3054                      TAG NBR: 51G570                                                                                                                      ON                                                                                MPN: 701-5097003M10       CPN: 5212721                                            SRL: 3612                      TAG NBR: 418G89                                                                                 FACT 16APR22 20:36   MEM                                                                 REMOVED AND REPLACED EMERGENCY CYLINDER DAMPER RH                                 ENTRY DOOR REF A300 AMM 52-10-14-04-2. OPS CHECKS                                 GOOD. A/C OK FOR SERVICE.
